# SDR DALA2015012800672

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BETWEEN BS 200, RBL 46 - 56.   CORROSION  WAS REMOVED IAW SRM 51-10-3, PAR 14, 21, 26 AND 38, 51-30-2, 53-01, FIG 1 AND 53-14-1 FIG 11, SHEET 1 AND 2.
